# SDR JR2R2011030100060

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N512MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10109
- Aircraft time: 20,079 hours, 13,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R HAS CORROSION BETWEEN FRAMES 349-333 IN FWD E/E BAY.  REMOVED AND REPLACED STR 26R AT FS 333-349 IAW CRJ 700 SRM 51-42-21 AND 51-42-06.
